| Catalog Number |
01.26.3648HCT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024: lot 176075: 130 items manufactured and released on 18-dec-2017.Expiration date: 2022-12-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision surgery due to pe hc liner wear, at about five years from the primary.The primary surgery date is unknown.The surgeon revised successfully the liner and the competitor stem.